# SDR CA090225006

- Difficulty date: February 21, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 17,781 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: MS265745
- Condition: Burned
- Location: De Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE CLIMBING OUT, BURNED PLASTIC SMELL AND SURFACE DE-ICE CIRCUIT BREAKER POPPED OUT. CREW ISOLATED SYS.  CREW CONTINUED TO MAIN BASE AS ICING CONDITIONS WERE NOT PRESENT.  MX FOUND THE TERMINAL AT SYS CIRCUIT BREAKER CORRODED AND BURNED.  TERMINAL AND SYS CIRCUIT BREAKER REPLACED.  ACFT GROUND RUN C/OUT AND SYS FUNCTIONAL TESTED SERVICEABLE.
